Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)



Tight embedding of subspaces of $ L_p$ in $ \ell_p^n$ for even $ p$

Author: Gideon Schechtman
Journal: Proc. Amer. Math. Soc. 139 (2011), 4419-4421
MSC (2010): Primary 46B07
Published electronically: May 2, 2011
MathSciNet review: 2823087
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Using a recent result of Batson, Spielman and Srivastava, we obtain a tight estimate on the dimension of $ \ell_p^n$, $ p$ an even integer, needed to almost isometrically contain all $ k$-dimensional subspaces of $ L_p$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 46B07

Retrieve articles in all journals with MSC (2010): 46B07

Additional Information

Gideon Schechtman
Affiliation: Department of Mathematics, The Weizmann Institute of Science, Rehovot, Israel 76100

Received by editor(s): October 23, 2010
Published electronically: May 2, 2011
Additional Notes: The author was supported by the Israel Science Foundation and by the U.S.-Israel Binational Science Foundation
Communicated by: Thomas Schlumprecht
Article copyright: © Copyright 2011 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.